# SDR DALA2024091008909

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION CENTER HINGE PIN ON SPOILER #2, #3 AND #4 ON LH WING (6E/A). CORRECTIVE ACTION: REPLACED CENTER HINGE PIN ON SPOILER #2, #3 AND #4 ON LH WING (6E/A). (0547808)
